# SDR 129JR120502

- Difficulty date: December 5, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N129JR
- Make and model: Lear 60LEAR
- Aircraft serial: 093
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Contaminated
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

DURING GEAR RETRACTION, NOSE WHEEL UNSAFE LIGHT ILLUMINATED.  INSPECTION WAS COMPLETED ON NOSE GEAR AND DOORS, NOSE GEAR UPLOCK, UPLOCK ACTUATORS AND SHUTTLE VALVE.  NO DISCREPANCIES NOTED.  GEAR OPERATIONAL CHECK ACCOMPLISHED, CYCLED 10 TIMES AND FOUND OPS CHECK GOOD.  SUSPECT CAUSE TO BE RELATED TO AIRCRAFT BEING COLD SOAKED DUE TO WEATHER CONDITIONS.
